# SDR MASA200501087

- Difficulty date: December 27, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 9,582 hours, 9,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Leaking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2904 LIT.  PASSENGER DOOR SQUEALS.  A/C FERRIED TO CLT TO HAVE THE SEAL REPLACED.  MAINTENANCE REMOVED AND REPLACED DOOR SEAL.
